# SDR SIMA20120709002

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 30,804 hours, 28,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT SYSTEM FLOOR LIGHT STRIP INOPERATIVE AT ROWS 3-4.   REMOVED AND REPLACED THE FLOOR EMERGENCY LIGHT STRIP AT ROW 3/4 IAW AMM 33-50-12.  OPS CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
